By the same authors

From the same journal

From the same journal

Integrability and tail estimates for Gaussian rough differential equations

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)



Publication details

JournalAnnals of Probability
DateE-pub ahead of print - 3 Jul 2013
DatePublished (current) - 20 Aug 2013
Issue number4
Number of pages25
Pages (from-to)3026-3050
Early online date3/07/13
Original languageEnglish


We derive explicit tail-estimates for the Jacobian of the solution flow for stochastic differential equations driven by Gaussian rough paths. In particular, we deduce that the Jacobian has finite moments of all order for a wide class of Gaussian process including fractional Brownian motion with Hurst parameterH > 1/4. We remark on the relevance of such estimates to a number of significant open problems.

    Research areas

  • Gaussian processes, Rough path analysis

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations